# SDR SWAA2023091800879

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,130 hours, 23,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT IN AFT CABIN AND AT AFT SVC AND AFT ENTRY DOOR.<[01] REMOVED AND REPLACED R/H AFT EMERGENCY BATTERY PACK M1672 REF AMM 33-51-06. OPS CHECK GOOD.
